# SDR UPS05844762

- Difficulty date: June 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB L/E 2ND INBD LWR RIB REPAIR HAS DOUBLER AND TRIPLER CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW SRM 55-2-0, 51-1-21, AND SRM 55-2-0 FIG 2.
